Hi, me and my girlfriend had sex on the 6th of August and took the 1st tablet of Postinor 2 soon after sex and continued the second exactly after 12 hours as instructed. This was at the latter part of her periods. After a week (12th of august) she experienced little blood on her undies and we assumed it's due to the pills. And her due dates on next period was on 1st of September. (Today 12th sep) So far she didn't get her periods and she get some cramps which she assume it's menstrual but there is no bleeding. I did a urine pregnancy test on 4th of September and still it was Negative.. Please advise. Could she be pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.